# SDR QMLA2024020120010

- Difficulty date: February 1, 2024
- Submitted: February 3, 2024
- Operation: Air carrier
- Aircraft: N110VU
- Make and model: Urocop EC135T2
- Aircraft serial: 0605
- Aircraft time: 7,813 hours, 15,091 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 6,720 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NO.2 ENG CHIP DURING CRUISE FLIGHT PRIOR TO BEGINNING APPROACH TO KMRC IN MT. PLEASANT, TN.  ENGINE PRESSURES AND TEMPERATURES WERE WITHIN NORMAL LIMITATIONS AND NO ABNORMAL SIGNS OR VIBRATIONS WERE ENCOUNTERED.  ENG CHIP WAS SERVICED BY MT. PLEASANT MECHANICS, DETERMINED TO BE WITHIN CATEGORY A AND LESS THAN 5MM, 15 MIN GROUND RUN WAS CONDUCTED WITH NO FURTHER CHIP DETECTION OR MATERIALS ON CHIP DETECTOR.  MT. PLEASANT MECHANICS CLEARED AIRCRAFT TO RETURN TO SERVICE.
